# SDR AALA960358

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Bs 1003-1151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD TIE-DOWN TRACK HAS CORROSION AFT END, LEFT.  REMOVED AND REPLACED LEFT FWD TIE-DOWN TRACK.  TST:  34,543.23 HRS.  CYCLES, 19,744.  (X)
